# SDR SWAA2018092425414

- Difficulty date: September 20, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,312 hours, 29,091 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Part number: 149A7644
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/AIR TURNBACK, FUEL TANK SUSPECTED NR 2 ENGINE. FUEL IMBALANCE OF 700 LBS. NOTED AT CRUISE.  ENGINE SHUT DOWN PER FUEL LEAK QRH.  R&R SEAL PLATES AS REQUIRED & REINSTALLED HMU PER MT.
